A note on mappings of Baire spaces

Tibor Neubrunn

Mathematica Slovaca (1977)

  • Volume: 27, Issue: 2, page 173-176
  • ISSN: 0139-9918

How to cite


Neubrunn, Tibor. "A note on mappings of Baire spaces." Mathematica Slovaca 27.2 (1977): 173-176. <http://eudml.org/doc/34001>.

author = {Neubrunn, Tibor},
journal = {Mathematica Slovaca},
language = {eng},
number = {2},
pages = {173-176},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {A note on mappings of Baire spaces},
url = {http://eudml.org/doc/34001},
volume = {27},
year = {1977},

AU - Neubrunn, Tibor
TI - A note on mappings of Baire spaces
JO - Mathematica Slovaca
PY - 1977
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 27
IS - 2
SP - 173
EP - 176
LA - eng
UR - http://eudml.org/doc/34001
ER -

Citations in EuDML Documents

  1. Jozef Doboš, A note on the invariance of Baire spaces under mappings
  2. Zbigniew Piotrowski, Somewhat continuity on linear topological spaces implies continuity
  3. László Zsilinszky, On Baireness of the Wijsman Hyperspace
  4. Jozef Doboš, Zbigniew Piotrowski, Ivan L. Reilly, Preimages of Baire spaces
  5. László Zsilinszky, Baire spaces and weak topologies generated by gap and excess functionals
  6. Alireza Kamel Mirmostafaee, Zbigniew Piotrowski, On the preservation of Baire and weakly Baire category

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.